# SDR 00FDEA00397

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 23,708 hours, 13,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LOCK ACTUATOR MOUNT CHANNEL CRACKED, NLG WHEEL WELL AFT WALL.  INSP NOTE - MEASURED CRACK TO BE APPROX 5 INCHES LONG FROM RT UPPER MOUNT HOLE PROGRESSING DOWN FWD FACE OF FITTING CHANNEL.  *S/D*  INSTALLED MOUNT BRACKET IAW B727 SRM 53-43-00.
